Upper airway obstruction by epiglottis and arytenoids hematoma in a patient treated with warfarin sodium

Ryoukichi Ikeda, Toshihiko Chiba, Shigeki Gorai, Toshimitu Kobayashi

研究成果: Article

3 引用 (Scopus)

抜粋

With the increase in the number of patients undergoing warfarin therapy, reports of complications due to such therapy have become frequent. Although upper airway obstruction secondary to bleeding resulting from warfarin therapy is rare, it is a life-threatening complication because of the risk of airway obstruction. Only one previous case of hematoma of the epiglottis and arytenoids has been reported. We here in report a case of an 83-year-old woman on warfarin therapy who presented with a sore throat. On flexible nasoendoscopy, edema of the epiglottis and bilateral arytenoids with a red and purple hue were observed. The left true vocal cord was erythematous, but the airway was adequately maintained. The PT-INR of the patient was 10. She was managed conservatively and had a good course.

元の言語English
ページ(範囲)114-116
ページ数3
ジャーナルAuris Nasus Larynx
37
発行部数1
DOI
出版物ステータスPublished - 2010 2 1
外部発表Yes

ASJC Scopus subject areas

  • Surgery
  • Otorhinolaryngology

フィンガープリント Upper airway obstruction by epiglottis and arytenoids hematoma in a patient treated with warfarin sodium' の研究トピックを掘り下げます。これらはともに一意のフィンガープリントを構成します。

  • これを引用